# SDR SWIA200820690

- Difficulty date: December 18, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 5,093 hours, 2,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4774 - NR 2 AND NR 6 EMERGENCY CEILING FLOODLIGHTS INOP.  RELAMPED.
